advertisement
Question
Posted by: daisy | 2009/04/08

lexamil

dear CS,
I have been on Lexamil 10mg / day for 2 months, before that I was on Aropax for 2 years. neither of them seems to have an effct on my mood, although the Lexamil doent have the bad side effects as Aropax used to have. what do you suggest doc? should I go back to my GP and ask him for something else?
thanks for reading

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sounds like you should ask your GP to re-assess this. 10 mg a day can be raised to 20, if there is a partial but incomplete response --- or you may be better suited by a different Antidepressant. They each differ in the side-effects YOU experience on them, and in how well they suit YOUR specific chemical system.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement